# SDR CA080214009

- Difficulty date: January 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 59,589 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Defective
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, ON A FERRY FLIGHT AND WHEN GEARS SELECTED DOWN, THE LT GEAR DID NOT INDICATE DOWN AND LOCKED, LANDING WAS ABORTED.  AFTER COMPLETING THE INDICATION, MALFUNCTION CHECKLIST, FOUND IN FACT THAT THE LT GEAR WAS DOWN AND LOCKED.  FOR PRECAUTIONARY MEASURES IN THE COMPANY PROCEDURES AN EMERGENCY LANDING WAS DECLARED THAN PROCEEDED WITH NORMAL LANDING. FOLLOWING MAINT INVESTIGATION FOUND LT MLG DOWNLOCK SWITCH DEFECTIVE, THE SWITCH WAS REPLACED AND RIGGED IAW MM AND AC RETUNED TO SERVICE. (TC NR 20080214009)
